arrow
Volume 28, Issue 4
Asymptotic Behavior of the Eckhoff Approximation in Bivariate Case

Arnak Poghosyan

Anal. Theory Appl., 28 (2012), pp. 329-362.

Published online: 2012-12

Export citation
  • Abstract

The paper considers the Krylov-Lanczos and the Eckhoff approximations for recovering a bivariate function using limited number of its Fourier coefficients. These approximations are based on certain corrections associated with jumps in the partial derivatives of the approximated function. Approximation of the exact jumps is accomplished by solution of systems of linear equations along the idea of Eckhoff. Asymptotic behaviors of the approximate jumps and the Eckhoff approximation are studied. Exact constants of the asymptotic errors are computed. Numerical experiments validate theoretical investigations.

  • Keywords

Krylov-Lanczos approximation, Eckhoff approximation, Bernoulli polynomials, convergence acceleration.

  • AMS Subject Headings

42A10, 65T40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-329, author = {}, title = {Asymptotic Behavior of the Eckhoff Approximation in Bivariate Case}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {4}, pages = {329--362}, abstract = {

The paper considers the Krylov-Lanczos and the Eckhoff approximations for recovering a bivariate function using limited number of its Fourier coefficients. These approximations are based on certain corrections associated with jumps in the partial derivatives of the approximated function. Approximation of the exact jumps is accomplished by solution of systems of linear equations along the idea of Eckhoff. Asymptotic behaviors of the approximate jumps and the Eckhoff approximation are studied. Exact constants of the asymptotic errors are computed. Numerical experiments validate theoretical investigations.

}, issn = {1573-8175}, doi = {https://doi.org/10.3969/j.issn.1672-4070.2012.04.004}, url = {http://global-sci.org/intro/article_detail/ata/4569.html} }
TY - JOUR T1 - Asymptotic Behavior of the Eckhoff Approximation in Bivariate Case JO - Analysis in Theory and Applications VL - 4 SP - 329 EP - 362 PY - 2012 DA - 2012/12 SN - 28 DO - http://doi.org/10.3969/j.issn.1672-4070.2012.04.004 UR - https://global-sci.org/intro/article_detail/ata/4569.html KW - Krylov-Lanczos approximation, Eckhoff approximation, Bernoulli polynomials, convergence acceleration. AB -

The paper considers the Krylov-Lanczos and the Eckhoff approximations for recovering a bivariate function using limited number of its Fourier coefficients. These approximations are based on certain corrections associated with jumps in the partial derivatives of the approximated function. Approximation of the exact jumps is accomplished by solution of systems of linear equations along the idea of Eckhoff. Asymptotic behaviors of the approximate jumps and the Eckhoff approximation are studied. Exact constants of the asymptotic errors are computed. Numerical experiments validate theoretical investigations.

Arnak Poghosyan. (1970). Asymptotic Behavior of the Eckhoff Approximation in Bivariate Case. Analysis in Theory and Applications. 28 (4). 329-362. doi:10.3969/j.issn.1672-4070.2012.04.004
Copy to clipboard
The citation has been copied to your clipboard